# SDR F3LA96028

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 2730 · Elevator Control System
- Part: Controls Systems
- Condition: Stiff
- Location: Elevator
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - UPON ARRIVAL, FLIGHT CREW REPORTED ELEVATOR STIFF, ESPECIALLY DURING FLARE.  MAINTENANCE CHECKED ALL FLIGHT CONTROLS FOR MOVEMENT AND POSITION PER MM AND FUOND OK.  PERFORMED TEST FLIGHT AND CHECKED OK.  (M)
